Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pravastatin to atorvastatin

Premium Questions

Dr.    Sara Garcia MD

I was taking pravastatin for a year and it seemed to b effective. My Kaiser permanente doctor informed me he was switching me to atorvastatin because of lower cost. He assured me the two drugs were ... View answer

Answered by : Dr. Sara Garcia ( Internal Medicine Specialist)
Dr. Lekshmi Rita Venugopal MD

from atorvastatin induced myocitis. You suggested that I stop the atorvastatin for a time and change to suvastatin. My cardiologist prescribed pravastatin . Are suvastatin and pravastatin equal ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

50 mg, Amlodipine 5 mg, Pravastatin sodium 20 mg and Atorvastatin 40 mg. All once a day. Thank you ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Rishu Saxena MD

RE: Pravastatin lowest dosage. Because I felt I was getting joint pain I am considering reducing dosage to every other day or twice a week as I do need to keep tabs on my cholesterol . I cannot tolerate ... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Prabhakar C Koregol MD

risk and memory problems. I have been on pravastatin but my Dr. wants me to take Lipitor. Would it be better to use a weaker statin like pravastatin? My cholesterol is 118 and my Dr. wants it lower. I am pre ... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)

Public Forum Discussions

Dr. Michelle Gibson James MD

Hello Doctor, My online Doctor recommended Atorvastatin to lower my high trygliceride level. I was wondering if Lovastatin or Pravastatin would work just as well as they are a cheaper alternative to me ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

In past 5 years I have been on 30mgPravastatin, 40mgSymvastatin and now 10mgAtorvastatin ... to Atorvastatin increased the metallic taste but it was prescribed due to the muscle aches from Symvastatin.... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I was on 40 mg of Pravastatin. My Dr. had me double up to 80mg. for 6 weeks. Then she changed my medicine to 40mg Atorvastatin. I have been taking this for 2 weeks. I get VERY emotional and cry ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

My GP had me first on artrovastatin which caused some muscle pain and I switched to pravastatin it is doing the same thing after 2 weeks. 20 mg both times. Any other options my total was 196. Should I stop ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Indu Kumar MD

I am worried about pravastatin, I was on atorvastatin before and I was having muscle aches and problems of walking on stairs to my room. pravastatin just prescribed to me by my PCP and am now concern ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Yes it is bad. Normal range for total cholesterol is under 200 mg/dl and for tryglicerides is under 150 mg/dl. As you can see you numbers are considered very high. You need treatment ,Statins group...

Dr. M. Vamsi Krishna MD

this medication atorvastatin is a very good medication but in very few patients it may cause problems like myalgia and elevated liver enzymes

Dr. Ashok Kumar Dash MD

it should not aggravate the ggtabove200.